| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 41-44


K. Yenilmez, N. Girginer, O. Uzun
      Mathematics anxiety and attitude level of students of the faculty of economics and business administrator; The Turkey model
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 1997-2021
      http://dx.doi.org/10.12988/imf.2007.07181

Young Bae Jun, Kyung Ho Kim
      Rough set theory applied to BCC-algebras
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2023-2029
      http://dx.doi.org/10.12988/imf.2007.07182

K. S. Sultan, M. R. Mahmoud, H. M. Saleh
      Estimation of parameters of the Weibull distribution based on progressively censored data
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2031-2043
      http://dx.doi.org/10.12988/imf.2007.07183

K. S. Sultan
      Record values from the modified Weibull distribution and applications
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2045-2054
      http://dx.doi.org/10.12988/imf.2007.07184

J. M. Sigarreta, P. Ruesga, M. Rodriguez, J. M. Rodriguez
      Graphs and plausibility logic
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2055-2063
      http://dx.doi.org/10.12988/imf.2007.07185

J. D. Foley, K. S. Berenhaut
      The periodic character of the rational difference equation y_n=\frac{y_{n-m}+y_{n-m-k}}{y_{n-k}}
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2065-2077
      http://dx.doi.org/10.12988/imf.2007.07186

M. Cho, T. Huruya, M. Seto
      A simple proof of Xia's proposition
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2079-2082
      http://dx.doi.org/10.12988/imf.2007.07187

M. Izadikhah, F. Hosseinzadeh Lotfi
      Sensitivity analysis of units with interval data in DEA
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2083-2097
      http://dx.doi.org/10.12988/imf.2007.07188

D. Crnkovic
      On some Menon designs
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2099-2107
      http://dx.doi.org/10.12988/imf.2007.07189

L. Bates, F. Fasso
      The conjugate locus for the Euler top I. The axisymmetric case
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2109-2139
      http://dx.doi.org/10.12988/imf.2007.07190

J. Geiser
      Operator splitting methods for wave equations
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2141-2160
      http://dx.doi.org/10.12988/imf.2007.07191

A. Rezgui
      The renormalization of self intersection local times of fractional Brownian motion
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2161-2178
      http://dx.doi.org/10.12988/imf.2007.07192

J. Geiser
      Analytical solutions for convection-diffusion-dispersion-reaction-equations with different retardation-factors and applications in 2d and 3d
      Int. Math. Forum, Vol. 2, 2007, no. 41-44, 2179-2205
      http://dx.doi.org/10.12988/imf.2007.07193


Journals | Books | Author guidelines